# SDR SWAA2020012040519

- Difficulty date: January 8, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 46,084 hours, 24,607 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A27813
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE PANEL WIGGLE PLATE CRACKED ATA IRSS 218.  R&R WIGGLE PLATE PER SRM.
